# SDR RAIA201507020003

- Difficulty date: July 2, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 33,715 hours, 30,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT CEILING LIGHT NR 7 IS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED LIGHT, OPS CHECKED GOOD.
